# SDR 96ZZZM349

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN NR 1 ENGINE TGT IND FULL SCALE AND FLAGGED.  N1 WNET TO 60 PERCENT AND WF WENT TO 600 LBS.  TMS WAS ON AT THE TIME.  LOCKED DOWN ENGINE AND FERRIED TO ATW FOR REPAIR.  BUSBAR BROKE.
